MathSciNet Relay Station
MathSciNet bibliographic data
MR1395006 32C05 (32C25 58A35)
Lion, Jean-Marie; Roche, Claude André Topologie des hypersurfaces pfaffiennes. (French) [Topology of Pfaffian integrals] Bull. Soc. Math. France 124 (1996), no. 1, 35–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement